# SDR R61A201406230784

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 16,829 hours, 13,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR SLIDE CAME UNRAVELED AND THE DOOR ARMING CABLE WAS BROKEN.   MAINTENANCE R & R THE SLIDE AND ARMING CABLE IAW AMM AND OPS CHECKED GOOD.
